# SDR HEEA063327

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 3444 · Ground Proximity System
- Part: Radar Altimeter
- Part number: 066104800
- Condition: Fluctuates
- Location: Rt Unit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTIMETER INDICATOR FLUCTUATES INTERMITTENTLY.
